RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 4, Pages 464–472 (Mi de9355)  

Ordinary Differential Equations

On the reduction principle for functional-differential equations of neutral type

I. I. Klevchuk

Chernivtsi National University named after Yuriy Fedkovych

Full text: PDF file (1186 kB)

English version:
Differential Equations, 1999, 35:4, 464–473

Bibliographic databases:
UDC: 517.929
Received: 07.08.1996

Citation: I. I. Klevchuk, “On the reduction principle for functional-differential equations of neutral type”, Differ. Uravn., 35:4 (1999), 464–472; Differ. Equ., 35:4 (1999), 464–473

Citation in format AMSBIB
\Bibitem{Kle99}
\by I.~I.~Klevchuk
\paper On the reduction principle for functional-differential equations of neutral type
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 4
\pages 464--472
\mathnet{http://mi.mathnet.ru/de9355}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1719816}
\zmath{https://zbmath.org/?q=an:0984.34062}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 4
\pages 464--473


Linking options:
  • http://mi.mathnet.ru/eng/de9355
  • http://mi.mathnet.ru/eng/de/v35/i4/p464

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:160
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019